PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Weighted sharp maximal function inequalities and boundedness of a linear operator associated to a singular integral operator with non-smooth kernel

Volume 135 / 2014

Dazhao Chen Colloquium Mathematicum 135 (2014), 149-170 MSC: Primary 42B20; Secondary 42B25. DOI: 10.4064/cm135-2-1

Abstract

We establish weighted sharp maximal function inequalities for a linear operator associated to a singular integral operator with non-smooth kernel. As an application, we obtain the boundedness of a commutator on weighted Lebesgue spaces.

Authors

  • Dazhao ChenDepartment of Science and Information Science
    Shaoyang University
    Shaoyang, Hunan 422000, P.R. China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image